Solitary Wave Solutions to a Generalization of the mKdV Equation

G. Omel’yanov*, J. Noyola Rodriguez

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Abstract: We consider a generalization of the mKdV equation which contains dissipation terms similar to those contained in both the Benjamin–Bona–Mahoney equation and the famous Camassa–Holm and Degasperis–Procesi equations. Our objective is the construction of classical (solitons) and non-classical (peakons and cuspons) solitary wave solutions of this equation.

Original languageEnglish
Pages (from-to)246-256
Number of pages11
JournalRussian Journal of Mathematical Physics
Issue number2
StatePublished - Jun 2023

Bibliographical note

Publisher Copyright:
© 2023, Pleiades Publishing, Ltd.


Dive into the research topics of 'Solitary Wave Solutions to a Generalization of the mKdV Equation'. Together they form a unique fingerprint.

Cite this